# SDR CA150224021

- Difficulty date: February 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 2,850 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: O-Ring
- Condition: Leaking
- Location: M/R Servo
- Part time: 2,246 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERFORMANCE OF P-CHECK, DAILY INSPECTION/AFTER LAST FLIGHT, HYDRAULIC FLUID FOUND LEAKING AT LOAD SENSOR AREA, FROM UNDER CUP ASSY, PN 801540 OF RT MAIN ROTOR SERVO.  SERVO MFG COMPONENT MM WITH ILLUSTRATED PARTS BREAKDOWN, 67-39-13, DOES NOT BREAKDOWN ASSY PARTS TO THE EXTENT TO DEFINE THE PART NAME,  SEAL/O-RING/ETC, THAT IS ACTUALLY LEAKING.  CONVERSATIONS WITH TECH SERVICE REPRESENTATIVES CONFIRMED THAT, IN THAT PARTICULAR LOCATION, NO LEAKAGE LIMITS EXIST IN THE MM. HELICOPTER WAS BEING OPERATED UNDER EXTREMELY COLD (-30) DEGREE CONDITIONS. HELICOPTER WAS REMEOVED FROM SERVICE AND THE SERVO WAS REPLACED.
